Viewing 1 post (of 1 total)
  • Author
    Posts
  • #39786
    Anonymous
    Inactive

    Hi all,

    I’m new to the forums and read a couple of posts and decided to post this because everyone here seems very helpful.

    Alittle about myself:
    I’m in my mid 20’s and I work in Viral Manufacturing making vaccines. I’ve been using opiates for about a year and a half. Like most, it started off recreationally but then it spiraled into a full out addiction. I figured I could have it under control by only taking them orally and not snorting or slamming them. Before long, I was taking 8-12 percocet 10s a day. Whenever Percocet was not available, i’d substitute vicodin 750s or OC 20s.

    A couple of months ago, I could not get any opiates so I went a week without them. I had never had a problem without them so I figured I wouldn’t withdrawl. Wrong, obviouisly. I got the typical withdrawl symptoms; weakness, restless legs, abdominal cramps, insomnia, hot and cold flashes. After a week when I could get more, I couldn’t stand the pain anymore so I started using again, vowing I would regulate how much I would take. Needless to say it didnt work.

    This past week I’ve tapered down the amount I’ve taken each day, from 100mg all the way down to 10mg today. I’ve been through withdrawal before so I know what to expect and I think having support on here will help me get through this. I’m tired of having these evil substances take control of my life.

    Thanks to everyone for their support ahead of time!

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.